# SDR 200200192

- Difficulty date: April 2, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CUTOUT AND CRACK DAMAGE AT BS 2210-2220, S35L-S37L.  THE SUBJECT DAMAGE IS LOCATED COMMON TO BSB 747-53-2063 OUTFLOW VALVE CUTOUT REINFORCEMENT DOUBLER.  REPAIR INSTALLED PER B747 SRM REPAIR PRACTICES.
